The Green function of a differential-difference equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 525-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a22,
author = {V. G. Kurbatov},
title = {The {Green} function of a differential-difference equation},
journal = {Differencialʹnye uravneni\^a},
pages = {525--527},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a22/}
}
V. G. Kurbatov. The Green function of a differential-difference equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 525-527. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a22/